Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 11, NWS St. Louis, MO

January 7, 2008Gasconade County, Osage County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jan 7, 2008, 8:52 PM CST for Gasconade County, Osage County, Missouri. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 7, 2008, 8:52 PM CST (02:52 UTC)
Expired
Jan 7, 2008, 9:30 PM CST
In force
38 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Gasconade County, MO, Osage County, MO

The radar

The St Louis radar (KLSX), 112 km from the middle of the area, began a volume at 02:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 1:52 PM CSTTornado WatchSPC146 days
Jan 7, 7:48 PM CSTTornado Watch PDSSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.9 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 765 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 281 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
765 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
955 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
281 m²/s²
0-3 km storm-relative helicity
338 m²/s²
Significant tornado parameter
1.7
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 080252
SVRLSX
MOC073-151-080330-
/O.NEW.KLSX.SV.W.0011.080108T0252Z-080108T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
852 PM CST MON JAN 7 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OSAGE COUNTY IN CENTRAL MISSOURI
  NORTHERN GASCONADE COUNTY IN EAST CENTRAL MISSOURI

* UNTIL 930 PM CST

* AT 849 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED 11 MILES WEST OF FREEBURG...OR 21
  MILES SOUTH OF JEFFERSON CITY...AND MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FREEBURG...
  WESTPHALIA...
  RICH FOUNTAIN...
  LINN...
  MOUNT STERLING...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU ARE IN A MOBILE HOME...YOU SHOULD TAKE SHELTER IN A NEARBY
STURDY BUILDING.

LAT...LON 3829 9220 3836 9219 3838 9217 3838 9215
      3841 9213 3867 9176 3869 9138 3851 9138
      3830 9165 3828 9174 3829 9178 3828 9207
TIME...MOT...LOC 0252Z 231DEG 42KT 3830 9209

$$

PRZYBYLINSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 7, 5:41 PM CST, 3 hours 11 minutes earlier.

Area forecast discussion, Jan 7, 5:41 PM CST, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
541 PM CST MON JAN 7 2008

.DISCUSSION...
BUSY JANUARY SEVERE WEATHER DAY WITH TORNADO WATCH ALREADY IN EFFECT
FOR NWRN THIRD OF THE CWA.  MAIN CONCERN DEALS WITH HOW SEVERE
TRENDS WILL EVOLVE THROUGH TONIGHT...AND POTENTIAL FOR HEAVY
RAINFALL TONIGHT.  FORECAST IS GENERALLY BASED ON THE GFS WHICH HAS
BETTER SUPPORT OF THE OTHER MODELS...THOUGH DID DISCOUNT ITS QPF
AND MASS FIELDS THAT ARE OVERDONE BY CONVECTIVE FEEDBACK.

SEVERE WEATHER POTENTIAL LOOKS TYPICAL OF DEEP COOL SEASON EVENTS
WITH CURRENT MUCAPES IN THE INSTABILITY AXIS RANGING UP TO 1000
J/KG THAT IS PROGGED WHICH WILL REMAIN BETWEEN 500-1000 J/KG THROUGH
12Z.  0-6KM BULK SHEAR OF 60-80KS WILL BE MORE THAN SUFFICIENT TO
OFFSET WEAK THERMODYNAMICS TO KEEP SEVERE WEATHER THREAT GOING
THROUGH THE NIGHT.  HAIL WILL CERTAINLY BE A THREAT WITH CURRENT
RADAR SHOWING 65 DBZ CORES REACHING 15K FT.  0-1KM BULK SHEAR OF
20-40KT INDICATES THE POSSIBILITY OF TORNADOES WITH ANY SURFACE
BASED STORM THROUGH THE NIGHT.

ALSO HAVE CONCERNS WITH HEAVY RAINFALL. CONSIDERED ISSUING A
FLOOD WATCH...BUT HOLDING OFF BECAUSE OF THE RELATIVELY DRY
SOIL MOISTURE. STRONG LOW LEVEL JET WILL CONTINUE TO TRANSPORT
HIGH VALUES OF PRECIPITABLE WATER INTO THE REGION...AND THERE WILL
BE SOME POTENTIAL FOR TRAINING GIVEN THE ALIGNMENT OF LOW LEVEL
AND UPPER LEVEL FLOW. WILL CONTINUE TO MENTION LOCALLY HEAVY
RAINFALL IN THE FORECASTS AND THE HWO.

COLD FRONT WILL NOT CLEAR THE ERN PART OF THE CWA UNTIL EARLY
AFTERNOON TOMORROW.  THERE WILL STILL BE THE POTENTIAL FOR SEVERE
UNTIL THE FRONT PASSES.

ANOTHER STORM SYSTEM WILL MOVE QUICKLY ACROSS THE REGION ON THURSDAY
BRINGING AND CHANCE OF RAIN OR SNOW.

IN THE EXTENDED (THURSDAY NIGHT-NEXT MONDAY)...MEDIUM RANGE MODELS
ARE IN FAIRLY GOOD AGREEMENT WITH UPPER FLOW GRADUALLY AMPILFYING
INTO EARLY NEXT WEEK...AND ONLY SHOW SOME MINOR TIMING DIFFERENCES
IN SHORTWAVES.   THERE ARE SOME DIFFERENCES BETWEEN THE STRENGTH OF
THE SHORTWAVE AND SUBSEQUENT STRENGTHENING OF SFC LOW FRIDAY INTO
SATURDAY OVER THE CENTRAL AND EASTERN UNITED STATES.  WILL LEAN
TOWARD THE ECWMF BASED ON ITS CONTNUITY FOR THIS FORECAST.  WITH
THIS SAID...WILL KEEP CHANCE OF RAIN/SNOW OVER THE EAST ON THURSDAY
NIGHT AS MIDWEEK TROUGH EXITS AREA.  ECMWF IS SLIGHTLY STRONGER THAN
OTHER MODELS WITH A TROUGH IN THE SRN STREAM THAT WILL MOVE ACROSS
THE REGION THIS WEEKEND...SO HAVE CHC OF RAIN OR SNOW GOING OVER THE
SRN AND ERN COUNTIES SATURDAY NIGHT AND SUNDAY.  ECWMF SHOWS ANOTHER
WEAK SHORTWAVE MOVING THROUGH NEXT MONDAY...BUT DOESNT LOOK LIKE
ENOUGH TO WARRANT MORE THAN SLIGHT CHANCES.  TEMPERATURES ARE BASED
ON A BLEND OF PERSISTENCE...HPC GUIDANCE AND ECWMF.

BRITT

&&

.AVIATION...
FOR THE 00Z TAFS...MAIN AREA FOR TSRA/SHRA DEVELOPMENT THRU LATE
TONIGHT IS EXPECTED TO BE RIGHT WHERE IT IS NOW...NEAR A KUIN-KCOU
AXIS...OR JUST AHEAD OF A QSTNRY CDFNT. WAVE OF LO PRES WILL PUSH
THRU THE FA ALONG THIS FRONT LATER TONIGHT...AND THIS WILL ALLOW
THINGS TO MOVE EWD AGAIN...WITH THE CDFNT PUSHING THRU KUIN/KCOU
MID-LATE TUESDAY MORNING...AND THRU KSTL/KSUS TUESDAY AFTERNOON.
MAIN CHANCES FOR RAIN AT THE TAF SITES WILL FOCUS ON PERSISTENT
CONVECTION ALONG KUIN-KCOU THRU MUCH OF TONIGHT...WITH FOCUS THEN
SHIFTING EWD INTO KSTL/KSUS AREA LATE TONIGHT...AND THEN POSSIBLY
ANOTHER SHOT OF RAIN BEFORE THE FRONT MOVES THRU AROUND MIDDAY/ERY
AFTN. WENT WITH PRIMARILY VFR CIGS FOR PREVAILING CONDS...WITH
LOWER CIGS IN AND AROUND TSRA.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jan 7, 3:44 PM CST, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
344 PM CST MON JAN 7 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-081200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
344 PM CST MON JAN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED SEVERE THUNDERSTORMS WILL CONTINUE THROUGH THE NIGHT.
THE MOST LIKELY LOCATION FOR SEVERE THUNDERSTORMS THROUGH EARLY
EVENING WILL BE OVER CENTRAL AND NORTHEAST MISSOURI AS WELL AS
WEST CENTRAL ILLINOIS. THIS THREAT WILL SPREAD EASTWARD THIS
EVENING AND OVERNIGHT. THESE STORMS WILL BE CAPABLE OF PRODUCING
LARGE HAIL...DAMAGING WINDS AND TORNADOES WELL INTO THE OVERNIGHT
HOURS. IN ADDITION...THESE STORMS WILL ALSO PRODUCE LOCALLY HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE CHANCE FOR THUNDERSTORMS CONTINUES ON TUESDAY...PRIMARILY
ACROSS EASTERN MISSOURI AND SOUTHWEST ILLINOIS. SOME STORMS COULD
BE SEVERE ACROSS SOUTH CENTRAL ILLINOIS ON TUESDAY.

THERE IS A CHANCE OF SNOW ACROSS THE AREA ON THURSDAY AND THURSDAY
NIGHT. THERE IS ALSO A CHANCE OF SNOW OVER SOUTHEAST MISSOURI AS
WELL AS SOUTHWEST AND SOUTH CENTRAL ILLINOIS ON SATURDAY NIGHT AND
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THROUGH THE NIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BRITT

In the hours before

Local storm report, Jan 7, 6:08 PM CST, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
608 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             1 W ROODHOUSE           39.48N 90.39W
01/07/2008  E0.75 INCH       GREENE             IL   TRAINED SPOTTER

            DIME SIZED HAIL WITH GUSTY WINDS.

&&

SIPPRELL
Local storm report, Jan 7, 6:40 PM CST, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
640 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     HAIL             5 E PALMYRA             39.43N 89.90W
01/07/2008  E1.75 INCH       MACOUPIN           IL   AMATEUR RADIO

&&

SIPPRELL
Local storm report, Jan 7, 6:57 PM CST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
657 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     TSTM WND DMG     MODESTO                 39.48N 89.98W
01/07/2008                   MACOUPIN           IL   AMATEUR RADIO

            POWER LINES DOWN ... NO POWER IN CITY ... 2 TO 3 INCH
            TREE LIMBS DOWN.

0636 PM     HAIL             MODESTO                 39.48N 89.98W
01/07/2008  E1.00 INCH       MACOUPIN           IL   AMATEUR RADIO

            COVERING THE GROUND WITH FOG.

&&

SIPPRELL
Local storm report, Jan 7, 8:11 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
811 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             NEW BLOOMFIELD          38.72N 92.09W
01/07/2008  E1.00 INCH       CALLAWAY           MO   TRAINED SPOTTER

&&

SIPPRELL
Special weather statement, Jan 7, 8:22 PM CST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
822 PM CST MON JAN 7 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-081000-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL...
BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...
UNION...ST LOUIS...FARMINGTON
822 PM CST MON JAN 7 2008

...SIGNIFICANT ESPISODE OF SEVERE WEATHER POSSIBLE TONIGHT...
...POTENTIAL FOR SEVERE WEATHER AND TORNADOES POSSIBLE WELL INTO
THE OVERNIGHT HOURS...

A VERY DANGEROUS WEATHER SITUATION IS UNFOLDING AS THE LATEST
WEATHER DATA INDICATES SEVERE THUNDERSTORMS WILL CONTINUE ACROSS
THE REGION WELL PAST MIDNIGHT AND INTO THE EARLY MORNING HOURS ON
TUESDAY. THE SEVERE WEATHER WILL BE OCCURRING AT NIGHT WHEN MANY
PEOPLE WILL BE ASLEEP. THESE STORMS WILL ALSO BE MOVING VERY
FAST...SO THE TIME TO REACT TO A WARNING MAY BE QUITE SHORT.

THE SEVERE WEATHER THREAT INCLUDES THE POTENTIAL FOR LARGE
HAIL...DAMAGING WINDS...AND TORNADOES. IN FACT THE POTENTIAL
EXISTS FOR A FEW STRONG AND VERY DAMAGING TORNADOES.

THE SEVERE WEATHER THUS FAR HAS BEEN CONFINED ALONG A CORRIDOR
FROM SOUTHWEST MISSOURI THROUGH CENTRAL MISSOURI INTO WEST CENTRAL
ILLINOIS. SEVERE THUNDERSTORMS WILL CONTINUE IN THIS REGION AND ALSO
SHIFT EASTWARD INTO EAST CENTRAL MISSOURI AND SOUTHWEST ILLINOIS
AS THE NIGHT PROGRESSES.

EVEN THOUGH WE ARE IN THE MIDDLE OF WINTER...PEOPLE SHOULDNT LET
THEIR GUARD DOWN WHEN CONSIDERING THE POTENTIAL FOR SEVERE
WEATHER. THE ATMOSPHERIC CONDITIONS THAT CURRENTLY EXIST ARE MORE
TYPICAL OF SPRING...AND THE STRONG AND VIOLENT THUNDERSTORMS WHICH
ACCOMPANY THAT TIME PERIOD. IT SHOULD BE NOTED...THAT SOME OF THE
MOST VIOLENT TORNADOES THAT HAVE OCCURRED IN THE ST LOUIS METRO
AREA HAVE OCCURRED AT NIGHT DURING THE WINTER.

PEOPLE THROUGHOUT THE REGION ARE URGED TO REVIEW SEVERE WEATHER SAFETY
RULES AND CAREFULLY MONITOR WEATHER DEVELOPMENTS TONIGHT. MAKE
SURE TO MONITOR LOCAL COMMERCIAL RADIO AND TV STATIONS...AND NOAA
WEATHER RADIO FOR THE LATEST WEATHER INFORMATION...AND BE PREPARED
TO ACT QUICKLY IF A WARNING IS ISSUED.

GLASS
Local storm report, Jan 7, 8:46 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
846 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     HAIL             10 NNE STEEDMAN         38.84N 91.75W
01/07/2008  E0.75 INCH       CALLAWAY           MO   TRAINED SPOTTER

&&

SIPPRELL

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 6:20 PM CSTSevere Thunderstorm WarningLSXPike40 min
Jan 7, 7:23 PM CSTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau52 min
Jan 7, 8:12 PM CSTSevere Thunderstorm WarningLSXCallaway, Montgomery, Warren48 min
Jan 7, 8:27 PM CSTTornado WarningLSXPike48 min
Jan 7, 8:35 PM CSTTornado WarningLSXCrawford, Franklin, Gasconade40 min
Jan 7, 9:04 PM CSTTornado WarningLSXGasconade, Osage41 min
Jan 7, 9:43 PM CSTTornado WarningLSXLincoln, Pike47 min
Jan 7, 9:43 PM CSTTornado WarningLSXFranklin, Gasconade, Warren27 min
Jan 7, 10:01 PM CSTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade44 min
Jan 7, 10:43 PM CSTSevere Thunderstorm WarningLSXFranklin, Saint Charles, Warren47 min
Jan 7, 11:18 PM CSTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis42 min
Jan 8, 12:08 AM CSTSevere Thunderstorm WarningLSXCrawford, Gasconade52 min
Jan 8, 12:35 AM CSTSevere Thunderstorm WarningLSXFranklin, Washington40 min
Jan 8, 1:10 AM CSTSevere Thunderstorm WarningLSXJefferson, Saint Louis, City of Saint Louis50 min
Jan 8, 3:39 AM CSTRiver Flood WarningLSXMarion17 hr
Jan 8, 4:26 AM CSTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Osage, Washington49 min
Jan 8, 4:39 AM CSTSevere Thunderstorm WarningLSXIron, Reynolds51 min
Jan 8, 5:02 AM CSTSevere Thunderstorm WarningLSXFranklin, Washington25 min
Jan 8, 1:30 PM CSTRiver Flood WarningLSXLincoln20 hr
Jan 8, 2:30 PM CSTRiver Flood WarningLSXOsage20 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.